Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v35.i5.40
6 pages

Structural and Parametric Identification of Stochastic Systems and Their Interconnections on the Basis of Petri Networks

Svetlana A. Kachur
Sevastopol State Technical University, Ukraine

ABSTRAKT

Structural and parametric identification of stochastic systems of a variable random structure in terms of Petri networks is considered, the frequency method being used. Random parameters are described in terms of these nets. To reduce the complexity of the algorithms of analysis of a net model we have proposed the notion of a marking matrix. The resources of a net model for construction of the optimal plan of an experiment are clarified.


Articles with similar content:

On Extremal Problems for Object Described by Nonlinear Operator Equations and Variational Inequalities.
Part I

Journal of Automation and Information Sciences, Vol.29, 1997, issue 6
Valeriy S. Melnik
Diffuse Initialization of Kalman Filter
Journal of Automation and Information Sciences, Vol.43, 2011, issue 4
Boris A. Skorohod
Construction, Identification, and Analysis of Stability of Linear Linguistic Control Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
A. Yu. Sokolov
Neural Network Approximation of Nonlinear Noisy Functions Based on Coevolutionary Cooperative-Competitive Approach
Journal of Automation and Information Sciences, Vol.50, 2018, issue 5
Alexander A. Bezsonov, Oleg G. Rudenko
BIAS MINIMIZATION IN GAUSSIAN PROCESS SURROGATE MODELING FOR UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 4
Vadiraj Hombal, Sankaran Mahadevan